# SDR FDEA202304200794

- Difficulty date: April 20, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300*
- Aircraft serial: 633
- Aircraft time: 45,789 hours, 19,217 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: A55276055000
- Part serial: CP1273
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA(140MM X 180MM) WAS FOUND AT L/H ELEVATOR UPPER SKIN PANEL   T/E NO.26 SCREW.   ACCOMPLISHED THE COMPOSITE REPAIR, THIS IS CAT.B REPAIR I.A.W A300-600 SRM 55-21-12-201-  2, PARA.5F(REPAIR NO.6) PAGE.239-243, FIG.209(SHEET1-2) & SRI:55-21-12-201, IIR:55-21-12-2-001-  00, PARA.3A, TABLE.202, PAGE.203/204  "MAJOR REPAIR"
